| Model Number |
NONB12STF |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: nonb12stf, nonb12stf no blade 12 std fix, (lot number: j5g4072y) nonb12stf, nonb12stf no blade 12 std fix, (lot number: j5e3841y) nonb12stf, nonb12stf no blade 12 std fix, (lot number: j5h2955y) nonb12stf, nonb12stf no blade 12 std fix, (lot number: unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, intraoperatively, air leaked from the seal of the trocar.A total of 24 trocars had this issue.The leaking sound could be heard from one of the trocars and one trocar had a loose seal.
Additional Manufacturer Narrative
Additional information: g3 correction: b5, d4 (expiration date, lot #, unique identifier (udi) #), h4, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, intra-operatively, air or gas leaked from the seal of multiple trocars.The leaking sound could be heard from one of the trocars and one trocar had a loose seal.There was no patient injury.